Galpharm Blocked Nose Relief 12 Capsules x 5 Boxes (60 Capsules)
About this deal
Discontinue using this nasal spray and consult your GP or visit your local A&E department promptly if you experience any of the following: Active ingredient - Phenylephrine hydrochloride 12.2 mg. Other ingredient: maize starch, lactose monohydrate, pregelatinised starch, magnesium stearate. The capsule shells are made of gelatin and contain the colours quinoline yellow (E104), titainum dioxide (E171). If you notice any of these side effects, stop using the spray for more than seven consecutive days.
For example, taking decongestants alongside some antidepressants can cause a dangerous rise in blood pressure. Decongestants that come as tablets, liquids or powders that you swallow are not recommended if you're breastfeeding.Examples include pseudoephedrine (sometimes called by the brand name Sudafed). Types of decongestants It's not clear whether it's safe to take any type of decongestant if you're pregnant, so you should only use them if told to by a healthcare professional.
The patient information leaflet that comes with your medicine will say who should not use it and who should get advice before using it. How to use decongestants More serious side effects can also happen, such as hallucinations and severe allergic reactions (anaphylaxis), but these are very rare. Taking decongestants with other medicinesMost decongestants can be bought over the counter from pharmacies without a prescription. Who can take decongestants Children aged 6 to 11 should take them for no longer than 5 days. Ask a pharmacist for advice about this.
They can help ease the symptoms of conditions such as colds and flu, hay fever and other allergic reactions, catarrh and sinusitis.You can't use decongestant nasal sprays such as Galpharm Nose Relief for more than a week at a time. This is because using them for a prolonged period may worsen the stuffiness. Speak to your doctor or Pharmacy Online pharmacist if your symptoms do not get better after this time. It's also important to be careful when taking other medicines if you're using an "all-in-1" decongestant remedy. Decongestant nasal sprays and drops should not be used for more than a week at a time because using them for too long can make your stuffiness worse.